MathSciNet Relay Station
MathSciNet bibliographic data
MR958796 60G15 (60H07)
Nualart, David; Vives, Josep Continuité absolue de la loi du maximum d'un processus continu. (French) [Absolute continuity of the law of the maximum of a continuous process] C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 7, 349–354.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement